Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

   
 

 

A computable absolutely normal Liouville number


Authors: Verónica Becher, Pablo Ariel Heiber and Theodore A. Slaman
Journal: Math. Comp. 84 (2015), 2939-2952
MSC (2010): Primary 11K16, 68-04; Secondary 11-04
DOI: https://doi.org/10.1090/mcom/2964
Published electronically: April 24, 2015
MathSciNet review: 3378855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an algorithm that computes an absolutely normal Liouville number.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11K16, 68-04, 11-04

Retrieve articles in all journals with MSC (2010): 11K16, 68-04, 11-04


Additional Information

Verónica Becher
Affiliation: Departmento de Computación, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires & CONICET, Argentina
Email: vbecher@dc.uba.ar

Pablo Ariel Heiber
Affiliation: Departmento de Computación, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires & CONICET, Argentina
Email: pheiber@dc.uba.ar

Theodore A. Slaman
Affiliation: The University of California, Berkeley, Department of Mathematics, 719 Evans Hall #3840, Berkeley, California 94720-3840
Email: slaman@math.berkeley.edu

DOI: https://doi.org/10.1090/mcom/2964
Keywords: Normal numbers, Liouville numbers, algorithms
Received by editor(s): January 29, 2014
Received by editor(s) in revised form: April 14, 2014
Published electronically: April 24, 2015
Additional Notes: The first and second authors were supported by Agencia Nacional de Promoción Científica y Tecnológica and CONICET, Argentina.
The third author was partially supported by the National Science Foundation, USA, under Grant No. DMS-1001551 and by the Simons Foundation.
Article copyright: © Copyright 2015 By the authors